Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Covariants of systems of linear differential equations and applications to the theory of ruled surfaces


Author: E. J. Wilczynski
Journal: Trans. Amer. Math. Soc. 3 (1902), 423-450
MSC: Primary 34A30; Secondary 34A26, 53A25
DOI: https://doi.org/10.1090/S0002-9947-1902-1500612-0
MathSciNet review: 1500612
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A30, 34A26, 53A25

Retrieve articles in all journals with MSC: 34A30, 34A26, 53A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1902-1500612-0
Article copyright: © Copyright 1902 American Mathematical Society